Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 4, No 2 (2010)

Font Size:  Small  Medium  Large

Mappings and Decompositions of Pairwise Continuity on Pairwise Nearly Lindelof Spaces

Adem Kilicman, Zabidin Salleh


A bitopological space $\left( X,\tau _{1},\tau _{2}\right) $ is
said to be pairwise nearly Lindel\"{o}f if every pairwise regular
open cover of $\left( X,\tau _{1},\tau _{2}\right) $ has a
countable subcover. The purpose of this paper is to study the
effect of mappings, some decompositions of pairwise continuity and
some generalized pairwise open mappings on pairwise
nearly Lindel\"{o}f spaces. The main result indicates that a pairwise $\delta $%
-continuous image of a pairwise nearly Lindel\"{o}f space is
pairwise nearly Lindel\"{o}f.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+